Equality conditions for matrix Kantorovich-type inequalities

S. Liu, W. Polasek, H. Neudecker

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Following a recent paper of S. Liu and H. Neudecker (J. Math. Anal. Appl. 197, 1996, 23-26), we present sufficient and necessary conditions (SNECs) under which equalities occur in those corresponding matrix Kantorovich-type inequalities. We also present several relevant inequalities.

Original languageEnglish
Pages (from-to)517-528
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume212
Issue number2
DOIs
Publication statusPublished - 15 Aug 1997
Externally publishedYes

Fingerprint Dive into the research topics of 'Equality conditions for matrix Kantorovich-type inequalities'. Together they form a unique fingerprint.

  • Cite this